Advertisement

Journal of Mathematical Sciences

, Volume 207, Issue 2, pp 226–235 | Cite as

Attractors of m-Hessian Evolutions

  • N. M. IvochkinaEmail author
  • N. V. Filimonenkova
Article

We study the asymptotic behavior of C 2-evolutions u = u(x, t) under a given action of the m-Hessian evolution operators and boundary conditions. We obtain sufficient (close to necessary) conditions for the convergence of solutions to the first initial-boundary value problem for the m-Hessian evolution equations to stationary functions as t → ∞. Bibliography: 18 titles.

Keywords

Parabolic Equation Dirichlet Problem Admissible Solution Heat Operator Nonincreasing Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. M. Ivochkina, “A description of the stability cones generated by differential operators of Monge–Amp’ere type” [in Russian], Mat. Sb. 122, No. 2, 265–275 (1983); English transl.: Math. USSR, Sb. 50, 259–268 (1985).Google Scholar
  2. 2.
    N. M. Ivochkina, “Solution of the Dirichlet problem for some equations of Monge–Amp’ere type” [in Russian], Mat. Sb. 128, No. 3, 403–415 (1985); English transl.: Math. USSR-Sb. 56, No. 2, 403–415 (1987).Google Scholar
  3. 3.
    L. Caffarelly, L. Nirenberg, and J. Spruck, “The Dirichlet problem for nonlinear second order elliptic equations III. Functions of the eigenvalues of the Hessian,” Acta Math. 155, 261–301 (1985).CrossRefMathSciNetGoogle Scholar
  4. 4.
    N. V. Filimonenkova, “On the classical solvability of the Dirichlet problem for nondegenerate m-Hessian equations” [in Russian], Probl. Mat. Anal. 60, 89–110 (2011); English transl.: J. Math. Sci., New York 178, No. 6, 666–694 (2011).Google Scholar
  5. 5.
    N. V. Krylov, Nonlinear Elliptic and Parabolic Equations of the Second Order [in Russian], Nauka, Moscow (1985); English transl.: Reidel, Dordrecht (1987).Google Scholar
  6. 6.
    K. Tso, “On an Aleksandrov–Bakel’man type maximum principle for second-order parabolic equations,” Commun. Partial Differ. Equations 10, 543–553 (1985).CrossRefzbMATHMathSciNetGoogle Scholar
  7. 7.
    N. M. Ivochkina and O. A. Ladyzhenskaya, “On parabolic problems generated by some symmetric functions of the eigenvalues of Hessian,” Topol. Methods Nonlinear Anal. 4, No. 1, 19–29 (1994).zbMATHMathSciNetGoogle Scholar
  8. 8.
    X.-J. Wang, “A class of fully nonlinear elliptic equations and related functionals,” Indiana Univ. Math. J. 43, No. 1, 25–54 (1994).CrossRefzbMATHMathSciNetGoogle Scholar
  9. 9.
    N. S. Trudinger and X.-J. Wang, “A Poincar’e type inequality for Hessian integrals,” Calc. Var. Partial Differ. Equ. 6, No. 4, 315–328 (1998).CrossRefzbMATHMathSciNetGoogle Scholar
  10. 10.
    K.-S. Chou and X.-J. Wang, “A variational theory of the Hessian equations,” Commun. Pure Appl. Math. 54, No. 9, 1029–1064 (2001).CrossRefzbMATHMathSciNetGoogle Scholar
  11. 11.
    N. M. Ivochkina, “On approximate solutions to the first initial boundary value problem for the m-Hessian evolution equations,” J. Fixed Point Theory Appl. 4, No. 1, 47–56 (2008).CrossRefzbMATHMathSciNetGoogle Scholar
  12. 12.
    N. V. Krylov, “Sequences of convex functions and estimates of the maximum of the solutions of a parabolic equation” [in Russian], Sib. Mat. Zh. 17, 290–303 (1976); English transl.: Sib. Math. J. 17, 226–236 (1976).Google Scholar
  13. 13.
    A. I. Nazarov and N. N. Uraltseva, “Convex-monotone hulls and an estimate of the maximum of the solution of a parabolic equation” [in Russian], Zap. Nauchn. Sem. LOMI 147, 95–109 (1985); English transl.: J. Sov. Math. 37, 851–859 (1987).Google Scholar
  14. 14.
    N. M. Ivochkina, “On classic solvability of the m-Hessian evolution equation,” In: Nonlinear Partial Differential Equations and Related Topics, pp. 119–129, Am. Math. Soc., Providence, RI (2010).Google Scholar
  15. 15.
    L. Gårding, “An inequality for hyperbolic polynomials,” J. Math. Mech. 8, 957–965 (1959).zbMATHMathSciNetGoogle Scholar
  16. 16.
    N. V. Filimonenkova and N. M. Ivochkina, “On the backgrounds of the theory of m-Hessian equations,” Commun. Pure Appl. Anal. 12, No. 4, 1687–1703 (2013).zbMATHMathSciNetGoogle Scholar
  17. 17.
    N. M. Ivochkina, S. I. Prokof’eva, and G. V. Yakunina, “The G°arding cones in the modern theory of fully nonlinear second order differential equations” [in Russian], Probl. Mat. Anal. 64, 63–80 (2012); English transl.: J. Math. Sci., New York 184, No. 3, 295–315 (2012).Google Scholar
  18. 18.
    N. M. Ivochkina, “From G°arding cones to p-convex hypersurfaces” [in Russian], Sovr. Mat. Fundam. Naprav. 45 (2012); English transl.: J. Math. Sci., New York 201, No. 5, 634–644 (2014).Google Scholar

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  1. 1.St. Petersburg State University of Architecture and Civil EngineeringSt. PetersburgRussia
  2. 2.St. Petersburg State University of Architecture and Civil EngineeringSt. PetersburgRussia

Personalised recommendations